# SDR ZW0A021162

- Difficulty date: November 19, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 29,796 hours, 14,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0105606003
- Condition: Burned Out
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTING AT ROWS 27-30 INOP. REPLACED EGRESS LAMP MODULE ASSEMBLY. LAST CHECK C PERFORMED IN STL 10/19/2002. --CLOSED--
